The Existence of a Generalized Solution of an m-Point Nonlocal Boundary Value Problem - Archive ouverte HAL Access content directly
Journal Articles Communications in Mathematics Year : 2018

The Existence of a Generalized Solution of an m-Point Nonlocal Boundary Value Problem

David Devadze
  • Function : Correspondent author

Abstract

An m-point nonlocal boundary value problem is posed for quasi- linear differential equations of first order on the plane. Nonlocal boundary value problems are investigated using the algorithm of reducing nonlocal boundary value problems to a sequence of Riemann-Hilbert problems for a generalized analytic function. The conditions for the existence and uniqueness of a generalized solution in the space are considered.
Fichier principal
Vignette du fichier
10-1515-cm-2017-0013.pdf (271.59 Ko) Télécharger le fichier
Origin : Explicit agreement for this submission

Dates and versions

hal-03664947 , version 1 (11-05-2022)

Licence

Attribution - NonCommercial - NoDerivatives

Identifiers

Cite

David Devadze. The Existence of a Generalized Solution of an m-Point Nonlocal Boundary Value Problem. Communications in Mathematics, 2018, Volume 25 (2017), Issue 2 (2), pp.159 - 169. ⟨10.1515/cm-2017-0013⟩. ⟨hal-03664947⟩
4 View
152 Download

Altmetric

Share

Gmail Facebook X LinkedIn More